AM  Vol.9 No.3 , March 2018
A Study on the Inj-Equitable Graph of a Graph
For any graph G, the Inj-equitable graph of a graph G, denoted by IE (G) , is the graph with the same vertices as G and for any two adjacent vertices u and v in IE (G), ≤ 1, where for any vertex wV (G) , degin (w) = . In this paper, Inj-equitable graphs of some graphs are obtained, and some properties and results are established. Moreover, complete Inj-equitable graph and the Inj-equitable graph are defined.
Cite this paper: Alashwali, H. , Alkenani, A. , Saleh, A. and Muthana, N. (2018) A Study on the Inj-Equitable Graph of a Graph. Applied Mathematics, 9, 264-273. doi: 10.4236/am.2018.93020.

[1]   Alwardi, A., Alqesmah, A. and Rangarajan, R. (2016) Independent Injective Domination of Graphs. International Journal of Applied Mathematics and Mechanics, 3, 142-151.

[2]   Balakrishnan, R. and Ranganathan, K. (2000) A Textbook of Graph Theory. Springer-Velag, New York.

[3]   Chartrand, G. and Lesniak, L. (2005) Graphs and Diagraphs. 4th Edition, CRC press, Boca Raton.

[4]   Harary, F. (1969) Graphs Theory. Addison-Wesley, Reading Mass.

[5]   Alwardi, A., Arsic, B., Gutman, I. and Soner, N.D. (2012) The Common Neighborhood Graph and Its Energy. Iranian Journal of Mathematical Sciences and Informatics, 7, 1-8.

[6]   Dharmalingam, K.M. (2012) Equitable Graph of a Graph. Proyecciones Journal of Mathematics, 31, 363-372.

[7]   Alkenani, A., Alashwali, H. and Muthana, N. (2016) On the Injective Equitable Domination of Graphs. Applied Mathematics, 7, 2132-2139.